Discussions By Condition: Nerve conditions

Diognosis Mr, JB singh

Posted In: Nerve conditions 0 Replies
  • Posted By: anilchou
  • October 22, 2009
  • 07:22 AM

Please help to diagnos Mr. Jai Bhagwan Singh (Age 68 Years).
Symtems during the attack are as follows:
Unconsciousness, Swollen feet, loss of memory-not able to recognize even close relatives, pressing jaws and teeth, circular movement of the jaw, eyes and head, Trembling of legs and hands while taking weight, tongue movement, closed eyes-avoids opening of eyes-size of pupil decreases, Speech dysfunction- unable to speak, unable to walk on his own-disorderly movement of feet while walking with the support and tilted towards back while walking, totally disoriented, general restlessness, balance problem, regularly shrinking the area around nose and eyes.
Problem gets aggravated with the use of ciprofloxacin group of antibiotic.
Generally start recovering from the attack third day onwards.
Origin of the problem:-
- Operation of the stricture in April 2007 (07/04/2007)
first mild attack - January 2008,
First major attack - 2nd November 2008 - lasted for three days.
MRI done at after three weak Vimhans hospital, Delhi-normal report.
Problem in passing of urine -infection due to stock of urine in the bladder, increase in puss cells in urine, dullness\laziness in normal routine - One or two mild attacks, -antibiotic, continued until the operation.
- Again Operation of Urethra (mouth opening-TURP) in 2008- (20/12/2008)

Second attack -7th January 2009 – two months after the first attack -lasted for three days.

Frequent attacks on
25/02/2009, after 1 ½ months
Frequent attacks after every month, treatment-Dr. Goyal, DM-neurology, medicine continued till 18/09/2009 are :-
1. Premipex-0.125 mg (pramipexole di-hydrochloride)
2. Donep-5 mg (donepezil)
3. Pacitane-2 mg. (tri hexyphenidyl hydrochloride)
Sometimes added - evion-400 or multi vitamins tablets.

23/04/2009, after 2 months
28/05/2009 after 1 months
28/06/2009 after 1 months
28/07/2009, after 1 month
10/08/2009 after ½ month
27/08/2009, after 1 months
16/09/2009, after three weak
22/09/2009, after one weak
– treatment Dr. Verma, neurologist, N.Delhi.
CT scan done on 25/09/2009 - report normal.
(Test reports -FT3_ _1.61pg/ml, FT4­_ _ 1.61ng/dl, TSH - 3.40 uU/ml, B-12 1420 pg/ml)
medicines Encorate Chromo-300 and B-12, Corus
continued for 15 days.
12/10/2009, after two weak
15/10/2009, after one day - in recovering period. (of severe gravity)
Admitted for 3 days.
Treatment - Dr. Mehta, DM-neurologist,
inj. - Dexasona, dextrose-3, DNS-3, sodium chloride- small, inj. - Valporal-10 ml (sodium valporate), ampicilian, inj. R-lock (rantidine)
Reports done- Hb-9.1, blood urea-73, BUN-34, s-critinine-1.62, s-sodium-139, s-pot-4.4, blood glucose randam-138, s- bilirubim total-1.57, S. protein total-6.49 (albumin-3.12, globulin-3.37), A\G ratio-0.93, SGpt-30.89, Alkaline phosphate-148.66.
- recovery from acute condition 3 days after hospitalization.
- medicine prescribed after discharge were as follows:
1. Tab.Encorate Chromo-300 (sodium valporate),
2. Tab.Aciloc 150
3. Syp.Duphalac

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?